I took plan b 9 days after the 1st day of my period. I than began to have cramps and bleeding, just like a normal period 5 days after I took plan b. Is it normal to be 2 weeks early on a cycle after taking plan b? I have taken plan b in the past and have never experienced this side effect before. Should I seek additional medical attention?
14 Nov 2010
Yes, Plan B can alter your menstrual cycle. It can bring on a period early (a few days after taking the pill). You should be fine.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... in cycle) now at day 19 I have spotting with cramps, lower back apain and breast tenderness - does this mean the pill worked? I took a test this ...
1 answer • 25 Sep 2009
My boyfriend and I had sex twice on the 4th of October. I took the plan b one step pill in about 13 hours from when we had sex. According to my ...
2 answers • 8 Oct 2015
... safe. However I weigh about 170 lbs. I took the pill about 3 weeks ago and experienced no side effects other than slight cramping. I am due for ...
1 answer • 1 Mar 2016
I had my menstrual cycle a week before I had sex with my boyfriend. And I took a plan b the day after we did. Am I supposed to bleed a week after? ...
1 answer • 18 May 2016